research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Some Generalizations of Semisimple Gamma Rings
بعض التعميمات للمقاسات شبه البسيطة من نمط كاما

Authors: Emad Allawi Shallal عماد علاوي شلال --- Saad Abdul kadhim Al-Saadi سعد عبدالكاظم الساعدي --- Mehdi S. Abbas مهدي صادق عباس
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2017 Volume: 58 Issue: 3C Pages: 1720-1728
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper we introduce and study the concepts of semisimple gamma modules , regular gamma modules and fully idempotent gamma modules as a generalization of semisimple Γ-ring. An R_Γ-module M is called fully R_Γ-idempotent (semisimple , regular) if N=(N:_(R_Γ ) M)ΓN for all R_Γ-submodule N of M (every R_Γ-submodule is a direct summand, for each m∈M, there exists f∈〖Hom〗_(R_Γ ) (M,R) and γ∈Γ such that m=f(m)γm. We study some properties and relationships between them.

في هذا البحث قدمنا تعريف مفاهيم المقاسات شبه البسيطة من نمط كاما , المقاسات المنتظمة من نمط كاما و المقاسات تامة اللانمو من نمط كاما كاعمام الى حلقة كاما شبه البسيطة . المقاس من نمط كاما يسمى تام اللانمو ( شبه بسيط , منتظم) اذا كان N=(N:_(R_Γ ) M)ΓN لكل مقاس شبه جزئي منه ( كل مقاس جزئي منه مجموع مباشر, لكل عنصر m ينتمي له يوجد تشاكل من نمط كاما من M الى R و γ في Γ بحيث m=f(m)γm . كما درسنا بعض الخواص لهذه المفاهيم والعلاقة فيما بينها.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2017 (1)